Cosmic-string traveling waves

David Garfinkle, Tanmay Vachaspati

Research output: Contribution to journalArticle

77 Scopus citations

Abstract

We find the metric, scalar, and gauge fields for a traveling wave on a strongly gravitating cosmic string. This solutiom is found by applying a transformation to the corresponding solution for a long straight static string. Limiting cases of the solution are examined and found to agree with previous results.

Original languageEnglish (US)
Pages (from-to)1960-1963
Number of pages4
JournalPhysical Review D
Volume42
Issue number6
DOIs
Publication statusPublished - 1990
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this